Piecewise-Quadratic Walsh’s Bases Algorithms of Calculation of Medical Signals

Rakhimov, Bakhtiyar Saidovich and Ibodullaeva, Zarnigor Ollayor Qizi and Allaberganova, Sevara Ibragim Qizi and Saidov, Atabek Bakhtiyarovich (2022) Piecewise-Quadratic Walsh’s Bases Algorithms of Calculation of Medical Signals. International Journal on Orange Technologies, 4 (10). pp. 80-83. ISSN 2615-8140

[img] Text
3594-Article Text-10458-1-10-20221029 (1).pdf

Download (671kB)
Official URL: https://journals.researchparks.org/index.php/IJOT/...


In work the examples of analytically set and experimentally received dependences advantages of the developed algorithm of spectral transformation in basis of piecewise-quadratic Walsh’s functions are shown. The offered system and algorithm on its basis can find wide applications in such areas, as computer graphic, images processing and restoration, machine vision and multimedia, animation and manufactures of computer games.

Item Type: Article
Subjects: L Education > L Education (General)
Divisions: Faculty of Psychology > School of Psychologycal Science
Depositing User: Journal Editor
Date Deposited: 29 Dec 2022 23:25
Last Modified: 29 Dec 2022 23:25
URI: http://eprints.umsida.ac.id/id/eprint/10859

Actions (login required)

View Item View Item